# SDR UF6A970607

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: 1/2 Autofeather
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5753 - NR 1 PROP FEATHERED ON LANDING ROLL OUT.  MAINTENANCE INSPECTED SYSTEM AND CLEANED NR 1 AND NR 2 AUTOFEATHER SWITCHES.  AUTOFEATHER SYSTEM OPS CHECKED GOOD.  TEST FLIGHT WAS SATISFACTORY.  (M)
